Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 27, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 22, 2011, 3:04 PM EST. It took effect at Nov 23, 2011, 7:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2011, 3:04 PM EST (20:04 UTC)
- In effect from
- Nov 23, 2011, 7:00 PM EST
- Expired
- Nov 27, 2011, 4:00 AM EST
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
358 WHUS72 KMLB 222004 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 304 PM EST TUE NOV 22 2011 AMZ570-240300- /O.NEW.KMLB.SC.Y.0027.111124T0000Z-111126T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 304 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 4 PM EST SATURDAY... * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-240300- /O.NEW.KMLB.SC.Y.0027.111124T0300Z-111126T2100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 304 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO 4 PM EST SATURDAY... * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-240300- /O.NEW.KMLB.SC.Y.0027.111124T0600Z-111126T2100Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 304 PM EST TUE NOV 22 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM THURSDAY TO 4 PM EST SATURDAY... * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
433 WHUS72 KMLB 231946 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 246 PM EST WED NOV 23 2011 AMZ550-552-555-250900- /O.EXB.KMLB.SC.Y.0027.111124T1000Z-111125T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 246 PM EST WED NOV 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 4 AM EST FRIDAY. * WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET FROM LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-250900- /O.CON.KMLB.SC.Y.0027.111124T0000Z-111126T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 246 PM EST WED NOV 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SATURDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-250900- /O.CON.KMLB.SC.Y.0027.111124T0300Z-111126T2100Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 246 PM EST WED NOV 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EST SATURDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-250900- /O.CON.KMLB.SC.Y.0027.111124T0600Z-111126T2100Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 246 PM EST WED NOV 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM THURSDAY TO 4 PM EST SATURDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
028 WHUS72 KMLB 240918 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 418 AM EST THU NOV 24 2011 AMZ570-572-575-250900- /O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 418 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-250900- /O.CON.KMLB.SC.Y.0027.111124T1000Z-111125T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 418 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET FROM LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
938 WHUS72 KMLB 250902 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 AM EST FRI NOV 25 2011 AMZ550-552-555-251715- /O.EXP.KMLB.SC.Y.0027.000000T0000Z-111125T0900Z/ /O.NEW.KMLB.SC.Y.0028.111125T0902Z-111125T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 402 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS: NORTH TO NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET FROM LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-251715- /O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 402 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. * WINDS AND SEAS: NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS BEHIND A COLD FRONT. SEAS WILL BUILD TO 7 TO 9 FEET DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS72 KMLB 251451 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 951 AM EST FRI NOV 25 2011 AMZ550-552-555-252100- /O.CON.KMLB.SC.Y.0028.000000T0000Z-111125T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 951 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND SEAS: EAST WINDS UP TO 20 KNOTS ARE EXPECTED TODAY. SEAS CONTINUE IN THE 5 TO 7 FOOT RANGE INTO LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-252100- /O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 951 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. * WINDS AND SEAS: EAST WINDS NEAR 20 KNOTS TODAY. SEAS WILL BUILD TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
618 WHUS72 KMLB 252021 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 321 PM EST FRI NOV 25 2011 AMZ550-552-555-260900- /O.EXT.KMLB.SC.Y.0028.000000T0000Z-111126T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 321 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND SEAS: EAST WINDS OF 15 TO 20 KNOTS ARE EXPECTED TONIGHT. SEAS CONTINUE IN THE 5 TO 7 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-260900- /O.CON.KMLB.SC.Y.0027.000000T0000Z-111126T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 321 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. * WINDS AND SEAS: EAST WINDS NEAR 20 KNOTS INTO TONIGHT. SEAS WILL BUILD TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS72 KMLB 260939 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 439 AM EST SAT NOV 26 2011 AMZ555-270300- /O.EXB.KMLB.SC.Y.0027.000000T0000Z-111127T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 439 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-575-270300- /O.EXT.KMLB.SC.Y.0027.000000T0000Z-111127T0900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 439 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-270300- /O.EXT.KMLB.SC.Y.0027.000000T0000Z-111127T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 439 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
518 WHUS72 KMLB 270314 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1014 PM EST SAT NOV 26 2011 AMZ555-570-270415- /O.EXP.KMLB.SC.Y.0027.000000T0000Z-111127T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1014 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ AMZ572-575-270900- /O.CON.KMLB.SC.Y.0027.000000T0000Z-111127T0900Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1014 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: EAST WINDS 15 TO 20 KNOTS. SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 2:55 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 22, 2:55 PM EST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 255 PM EST TUE NOV 22 2011 .DISCUSSION... OVERNIGHT/WED...IF ANY ISOLD LATE AFTERNOON SHRA POP ACROSS THE NRN CWA THROUGH SUNSET...THEY SHOULD WEAKEN QUICKLY THEREAFTER WITH LOSS OF DIURNAL HEATING. SOME LOW-MID CLOUDS EXPECTED TO LINGER INTO THE OVERNIGHT WITH PREFRONTAL CLOUDS AND LIGHT PRECIP APPROACHING THE FAR NORTHERN CWA AROUND 12Z/SUNRISE OR SO. MILD NIGHT WITH A LIGHT SOUTH TO SOUTHWEST DRAFT AND MINS IN THE L-M60S. SPOTTY SHOWERS ARE EXPECTED TO CONTINUE ALONG/AHEAD OF THE COOL FRONT...WHICH WILL SAG SOUTH INTO THE CWA BY THE AFTERNOON. FRONT PROGGED TO BISECT THE CWA BY SUNSET WITH REMNANT FRONTAL MOISTURE GETTING SHUNTED TO THE SRN HALF CWA BY 00Z. ONLY SMALL (20-30 POPS ARE WARRANTED WITH HIGHER NUMBERS ALONG/NORTH OF I-4. KEPT THE SMALL THUNDERSTORM THREAT FOR THE FAR NORTH...THOUGH PROSPECTS LOOK MEAGER AS INSTABILITY IS RATHER UNIMPRESSIVE AND CLOUDS SHOULD INCREASE EARLY IN THE DAY. GENERALLY L80S FOR HIGHS. WED NIGHT...THE COLD FRONT WILL CONTINUE ACROSS THE SOUTH-CENTRAL PENINSULA DURING THE EVENING. WESTERLY WINDS WILL BECOME NORTHWEST THROUGH THE NIGHT BEHIND THE BOUNDARY AS COOLER AND DRIER AIR FILTER DOWN THE PENINSULA. WIND SPEEDS WILL HOVER AROUND 10 MPH WITH HIGHER GUSTS EXPECTED. LIGHT SHOWER ACTIVITY (20 PERCENT OR LESS) WILL END NORTH TO SOUTH DURING THE EVENING AND OVERNIGHT PERIOD. OVERNIGHT MINS WILL BE NOTICEABLY COOLER...ESPECIALLY NORTHERN SECTIONS WHERE LOWS WILL DROP INTO THE MID-UPR 50S...EXCEPT LOWER 60S ALONG THE SPACE AND TREASURE COASTS. THANKSGIVING...WITH THE COLD FRONT WELL SOUTH OF THE AREA MUCH COOLER AND DRIER CONDITIONS ARE IN STORE. AFTERNOON HIGHS WILL ONLY MANAGE LOWER 70S BUT A FEW MIDDLE 70S ARE POSSIBLE OVER MARTIN AND OKEECHOBEE COUNTIES. WINDS WILL CONTINUE TO VEER TO THE NORTH-NORTHEAST OR NORTHEAST WITH SPEEDS 15 TO 20 MPH AND LIKELY HIGHER GUSTS. THE TIGHTER PRESSURE GRADIENT WILL BE THE RESULT OF THE PREVIOUS WEATHER SYSTEM AND HIGH PRESSURE BUILDING INTO THE SOUTHEAST U.S. CONDITIONS WILL REMAIN DRY. FRI-MON...(PREVIOUS EXTENDED DISCUSSION)...TEMPS WILL GRADUALLY MODERATE OVER THE THANKSGIVING WEEKEND AS HIGH PRESSURE TO THE NORTH SLIDES EAST AND FLOW VEERS FROM EASTERLY FRI TO SOUTHEASTERLY SAT AND S-SW ON SUNDAY. HIGHS WILL RISE FROM MID/UPPER 70S ON FRIDAY TO AROUND 80/LOWER 80S FOR SAT-SUNDAY. ONSHORE FLOW WILL HOLD MINS IN THE MID/UPPER 50S INLAND AND A FEW DEGREES WARMER NEAR THE EAST COAST. MEDIUM RANGE MODELS INDICATE NEXT RAIN CHANCE OCCURRING LATE SUNDAY OR EARLY MONDAY AS A STRONGER COLD FRONT APPROACHES THE AREA...WITH MORE NOTICEABLE COOLING EXPECTED BEHIND THIS FRONT FOR EARLY NEXT WEEK. && .AVIATION...SHRA FEW AND FAR BETWEEN TO THE NORTH AND NW OF THE CWA. A FEW BRIEF SHRA POPPED INVOF KLEE AROUND 1830Z BUT HAVE SINCE WEAKENED. MAY BE ABLE TO AMD TO REMOVE VC TERM. MAIN CONCERN TONIGHT WILL BE POTENTIAL FOR LATE NIGHT ST/FG PRODUCING IFR CIGS OR VSBYS. LOW LEVEL WIND PROFILE LOOKS MORE FAVORABLE FOR ST RATHER THAN FOG ACROSS THE NORTH...MAYBE A LITTLE MORE IN THE WAY OF MIST/FOG TO THE SOUTH...THOUGH MOS GUIDANCE NOT REALLY LOWERING VSBYS ALL THAT MUCH. HAVE KEPT VFR CONDS THROUGH WED MORNING BUT WILL NEED TO MONITOR. FEW SHRA EXPECTED TO POP ALONG/AHEAD OF FRONT LATE TONIGHT INTO WED ...REACHING LEE-DAB TOWARD 12Z-14Z....AND POINTS FARTHER SOUTH 15Z-18Z. ISOLD COVERAGE MERITS ONLY VC TERM ATTM. && .MARINE...TONIGHT/WED...CURRENT SEA HGTS ARE RUNNING 5.0FT OR JUST A TAD BELOW...WHILE THE LATEST SWAN RUN SHOWS A SLOW INCREASE INTO TOMORROW...THE HGTS IT SPUN UP AT INIT+12 (00Z TONIGHT) ARE ABOUT A FOOT TOO HIGH OVER THE OUTER PART OF THE 20-60NM LEG. WITH NO REAL MECHANISM FOR A SIGNIFICANT PRE-FRONTAL INCREASE IN WIND CHOP (WINDS INCREASES BUT SO DOES THE OFFSHORE COMPONENT) OR SWELL HAVE DECIDED TO CAP SEAS AT 5 FEET THROUGH WED AFTERNOON...AFTER WHICH THE FRONT WILL HAVE SLICED THROUGH THE CWA. WED NIGHT-THU...A NORTHWEST SURGE OF WINDS WILL TRAIL THE COLD FRONT. SPEEDS WILL INCREASE TO 20 TO 25 KTS AWAY FROM THE COAST WITH SEAS BUILDING TO 6 FEET OFFSHORE BY DAYBREAK. A SMALL CRAFT ADVISORY SEEMS LIKELY BEGINNING WED EVENING. WINDS WILL CONTINUE TO VEER TO THE NNE THU THEN NE THU NIGHT. SEAS WILL BUILD TO 7 TO 9 FEET OFFSHORE THRU THIS TIME. FRI-SUN...NE WINDS VEERING ENE/E THRU SAT...THEN SE SAT NIGHT-SUN AND WILL REMAIN ELEVATED INTO AT LEAST SAT 15/15-20 KTS. HIGH PRESSURE WILL GRADUALLY WEAKEN AND MOVE INTO THE WESTERN ATLC THRU THIS TIME. A COLD FRONT WILL APPROACH BUT REMAIN WEST OF THE AREA INTO SUN EVENING/OVERNIGHT. A PERSISTENT NORTHEAST LONG PERIOD SWELL WILL ALSO KEEP SEAS ELEVATED THRU THE WEEKEND WITH HAZARDOUS BOATING CONDITIONS CONTINUING FOR SMALL CRAFT. && .PRELIMINARY POINT TEMPS/POPS... DAB 64 82 56 71 / 20 30 20 0 MCO 63 83 57 74 / 20 20 20 0 MLB 64 81 61 72 / 10 20 20 0 VRB 64 82 62 74 / 10 10 20 10 LEE 64 82 56 73 / 20 30 20 0 SFB 64 83 57 73 / 20 30 20 0 ORL 64 82 58 73 / 20 20 20 0 FPR 64 82 61 73 / 10 10 20 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...CRISTALDI LONG TERM/IMPACT WX....SEDLOCK
Hazardous weather outlook, Nov 22, 5:01 AM EST, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 501 AM EST TUE NOV 22 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-222115- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 501 AM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .RIP CURRENT IMPACT... EASTERLY SWELLS WILL CONTINUE TO GENERATE A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. THE GREATEST RIP CURRENT DANGER WILL OCCUR FROM LATE MORNING TO EARLY AFTERNOON DUE TO TIDAL EFFECTS. CHECK WITH LOCAL BEACH PATROL ON LATEST RIP CONDITIONS WHEN ARRIVING AT THE BEACH AND ALWAYS SWIM NEAR A LIFEGUARD. .WIND AND SEA IMPACT... SEAS OVER THE OFFSHORE WATERS ARE EXPECTED TO INCREASE UP TO 6 FEET OFFSHORE INTO TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION IF ENTERING THESE WATERS OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WEAK COLD FRONT WILL APPROACH THE AREA LATE WEDNESDAY AND MOVE SOUTHWARD OVER CENTRAL FLORIDA INTO WEDNESDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THIS FRONT LATE WEDNESDAY AFTERNOON...NORTH OF THE ORLANDO METRO AREA. ALSO MARINE CONDITIONS WILL BECOME HAZARDOUS ACROSS THE COASTAL WATERS BEHIND THE FRONT INTO THANKSGIVING DAY AND LIKELY REMAIN HAZARDOUS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.